# SDR SB06052

- Difficulty date: May 19, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10619264
- Part serial: 1043
- Condition: Faulty
- Location: Cockpit
- Part time: 58,397 hours, 41,993 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO PHL FROM ORD, AS CREW SELECTED FLAPS TO 10 UNITS FROM 5 UNITS, REPORTED THE RIGHT FLAP POSITION NEEDLE STOPPED AT 7 UNITS WHILE THE LEFT FLAP POSITION NEEDLE STOPPED AT 9 UNITS.  LEADING EDGE FLAPS WENT TO FULL EXTEND NORMALLY.  NO ASYMMETRICAL FEELING IN CONTROLS NOTED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FLAPS AND SLATS TO BE EXTENDED NORMAL DURING WALK-A-ROUND.  REMOVED AND REPLACED THE FLAP POSITION INDICATOR.  RAN FLAP SYSTEM UP AND DOWN WITH NO INDICATION PROBLEMS NOTED.  AIRCRAFT OK FOR SERVICE.
